# SDR SWAA960376

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 332A1000
- Condition: Damaged
- Location: Nr 2
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING ROLL, AIRCRAFT LEFT GEAR LEFT RUNWAY.  AIRCRAFT RETURNED TO RUNWAY AND CONTINUED TO GATE.  PERFORMED GEAR SIDELOAD INSPECTION, REPLACED NR 2 ENGINE DUE TO FOD DAMAGE, REPAIRED 3 SKIN AREAS FOR GOUGES, AND RT I/B AFT FLAP.  REPLACED ONE AND REPAIRED ANOTHER NR 2 ENGINE REVERSER CASCADES.  TEST HOPPED AIRCRAFT.  REPLACED ALL GEAR WHEEL/TIRE ASSEMBLIES.  ALL WORK PER BOEING M/M AND SRM.
